# SDR FDEA201611123995

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 41,351 hours, 14,537 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Intermittent
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH ECAM SLIDE INDICATIONS ARE INTERMITTENT.  RESET EMERGENCY SLIDE SYSTEM AND PERFORMED OPS CHECK SEVERAL TIMES IAW AMM 52-73-13-04. OPS CHECKED GOOD.
